Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello I Have BV And I Used My Last Dos

Hello I have BV and I used my last dos in my vagina last night I noticed a cottage cheese like substance when I pulled the tube out last night is this a side effect of the medication working and I am not paying for the answer as i see this is a money thing. I will call my doctor up and ask her tomorrow ty
Sun, 30 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hello I Have BV And I Used My Last Dos